The Ramanujan Journal

, Volume 22, Issue 2, pp 171–186

Supercongruences for the Catalan–Larcombe–French numbers

Article

DOI: 10.1007/s11139-009-9218-5

Cite this article as:
Jarvis, F. & Verrill, H.A. Ramanujan J (2010) 22: 171. doi:10.1007/s11139-009-9218-5

Abstract

In this short note, we develop the Stienstra–Beukers theory of supercongruences in the setting of the Catalan–Larcombe–French sequence. We also give some applications to other sequences.

Keywords

Supercongruences Catalan–Larcombe–French numbers Franel numbers 

Mathematics Subject Classification (2000)

11B83 11B65 11F30 33E05 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Pure MathematicsUniversity of SheffieldSheffieldUK
  2. 2.Department of MathematicsLouisiana State UniversityBaton RougeUSA

Personalised recommendations